Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS Fort Worth, TX

April 11, 2017Bell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2017, 4:44 AM CDT for Bell County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 4:44 AM CDT (09:44 UTC)
Expired
Apr 11, 2017, 5:45 AM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 36 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:03 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS54 KFWD 110944
SVRFWD
TXC027-111045-
/O.NEW.KFWD.SV.W.0129.170411T0944Z-170411T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
444 AM CDT TUE APR 11 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central Bell County in central Texas...

* Until 545 AM CDT.

* At 443 AM CDT, a severe thunderstorm was located over Nolanville,
  or over Harker Heights, moving east at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  Salado around 450 AM CDT. 
  Belton around 510 AM CDT. 
  Little River-Academy around 545 AM CDT. 

This includes Interstate 35 between mile markers 283 and 305.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3094 9773 3115 9772 3117 9724 3089 9726
TIME...MOT...LOC 0943Z 273DEG 12KT 3104 9762 

HAIL...1.50IN
WIND...60MPH
 
$$

Dunn
4 follow-up statements
227 
WWUS54 KFWD 110956
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
456 AM CDT TUE APR 11 2017

TXC027-111045-
/O.CON.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
456 AM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL BELL COUNTY...

At 456 AM CDT, a severe thunderstorm was located near Nolanville, or
near Harker Heights, moving east at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Salado around 500 AM CDT. 
  Belton around 515 AM CDT. 
  Little River-Academy around 545 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3094 9773 3115 9769 3117 9724 3089 9726
TIME...MOT...LOC 0956Z 275DEG 12KT 3102 9758 

HAIL...1.75IN
WIND...60MPH
 
$$

Dunn
075 
WWUS54 KFWD 111012
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
512 AM CDT TUE APR 11 2017

TXC027-111045-
/O.CON.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
512 AM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL BELL COUNTY...

At 512 AM CDT, a severe thunderstorm was located near Salado, or near
Belton, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Belton around 515 AM CDT. 
  Little River-Academy around 545 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3093 9766 3115 9761 3114 9724 3089 9726
TIME...MOT...LOC 1012Z 273DEG 12KT 3102 9752 

HAIL...1.50IN
WIND...60MPH
 
$$

Dunn
328 
WWUS54 KFWD 111034
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
534 AM CDT TUE APR 11 2017

TXC027-111045-
/O.CON.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
534 AM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CENTRAL BELL COUNTY...

At 534 AM CDT, a severe thunderstorm was located over Little
River-Academy, or near Belton, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Little River-Academy around 545 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3092 9752 3109 9751 3109 9724 3089 9726
      3091 9745
TIME...MOT...LOC 1034Z 269DEG 17KT 3099 9741 

HAIL...1.50IN
WIND...60MPH
 
$$

Dunn
789 
WWUS54 KFWD 111045
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
545 AM CDT TUE APR 11 2017

TXC027-111054-
/O.EXP.KFWD.SV.W.0129.000000T0000Z-170411T1045Z/
Bell TX-
545 AM CDT TUE APR 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELL COUNTY WILL
EXPIRE AT 545 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits therefore the warning will be allowed to expire. However
small hail is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 700 AM CDT for
central Texas.

LAT...LON 3092 9752 3109 9751 3109 9724 3089 9726
      3091 9745
TIME...MOT...LOC 1044Z 273DEG 12KT 3099 9737 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:38 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 11, 1:38 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
138 AM CDT Tue Apr 11 2017

.AVIATION...
/06Z TAFs/

A frontal boundary is south of the I-20 corridor, but a
thunderstorm-disrupted wind field is making it difficult to
discern its precise location. The Metroplex will remain well north
of the boundary, and north flow will prevail through the daylight
hours today. In Central Texas, thunderstorms will maintain the
chaotic wind field though northeast winds should dominate.

The most intense convection will be near the front, impacting Waco
into the predawn hours. But redevelopment in the vicinity of
Coleman is proof that there is still plenty of forcing upstream.
Although severe weather is not anticipated in the Metroplex,
elevated convection is currently developing above the frontal
boundary west of the I-35 corridor, and these cells may pose a
lightning threat beyond the current AWW expiration time of 07Z.

Outside of any temporary lowerings with thunderstorms, VFR
ceilings will prevail within the Metroplex. Guidance continues to
believe ceilings should fall into the MVFR category, but with the
frontal boundary being nearly stationary and even higher VFR
ceilings deeper into the cool air, this is looking unlikely.
However, Waco will be close enough to the surface front that MVFR
ceilings are expected to persist much of the morning.

Winds will veer today, and by Tuesday night, light easterly
surface flow will prevail. This should result in a deterioration
of both ceilings and visibility, which is reflected in the Waco
TAF and the extended portion of the DFW TAF.

25

&&

.UPDATE...
Sent a quick update to let Severe Thunderstorm Watch 139 expire
and replace it with Severe Thunderstorm Watch 140 which includes
locations along and south of an Athens to Waco line.

Storms will continue along and ahead of a nearly stationary
front. Since convection has been scattered in nature and slow to
develop, the expected cold pool has also not developed as
expected. Therefore, the cold front should linger across the
southern zones for much of the overnight hours. Convection will
not only continue to develop along and ahead of the front but also
well behind the front where mid level lapse rates are still high.
Large scale forcing is also increasing due to the arrival of a
shortwave trough from West Texas. The storms north of the front
may produce some brief hail around 1 inch or a bit larger. The
storms along and ahead of the front will be capable of large hail,
damaging winds and heavy rainfall. Flash flooding has already
been observed in some of the southern counties this evening and
this will likely continue overnight. Therefore, we will leave the
Flash Flood Watch in place across the southern zones through 7 AM.

79

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/
A weak shortwave will translate across the region on Tuesday and
result in scattered showers and thunderstorms through the day.
This activity will remain elevated above the front and should
remain well below severe limits.

Once the shortwave trough axis passes to the east, a weak ridge
will build in from the west and result in a brief dry period
Tuesday night. The presence of the ridge will be very temporary
due to the development of a strong trough across the western
states. A series of shortwaves will round the base of the long
wave trough and bring multiple chances for rain and thunderstorms
Thursday through Sunday with the best chances Thursday and again
on Sunday. At this time the severe potential appears low with the
end of the week/weekend storms.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    61  79  63  80  63 /  10  20  10  30  20
Waco                61  79  62  79  62 /  10  20  10  20  10
Paris               58  75  60  79  60 /  10  20  10  20  10
Denton              57  77  61  79  61 /  10  20  20  40  20
McKinney            58  77  61  78  61 /  10  20  10  30  20
Dallas              62  79  64  80  63 /  10  20  10  30  10
Terrell             60  78  62  79  61 /  10  20  10  20  10
Corsicana           62  79  62  79  61 /  20  20  10  20  10
Temple              61  78  62  78  62 /  20  20  10  20  10
Mineral Wells       57  78  61  78  60 /  10  20  20  40  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148-
156>162-174-175.

&&

25/58
Hazardous weather outlook, Apr 10, 11:40 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1140 PM CDT Mon Apr 10 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1140 PM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms across all of North and Central
Texas through the night. Severe thunderstorms are possible, but most
likely south of a line from Goldthwaite to Hillsboro to Athens.
Large hail and damaging winds are the primary hazards. Heavy
rainfall is also likely in the most favored severe weather area which
may result in flash flooding. Therefore, a Flash Flood Watch is in
effect until 7 AM. Locations north of a Goldthwaite to Hillsboro to
Athens line may see hail near or slightly larger than the size of
quarters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered thunderstorms will be possible Tuesday southeast of a line
from Bonham to Weatherford to Comanche. Severe storms are not
expected.

Isolated to scattered thunderstorms will be possible, periodically,
across much of the region Tuesday night through Friday. Cloud to
ground lightning will be the primary hazard. Severe weather appears
unlikely at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible through the night but especially
southeast of a line from Goldthwaite to Hillsboro to Athens.

In the hours before

Special weather statement, Apr 11, 3:35 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
335 AM CDT TUE APR 11 2017

TXZ157-158-110900-
Coryell TX-Bell TX-
335 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CORYELL AND WEST
CENTRAL BELL COUNTIES UNTIL 400 AM CDT...

At 335 AM CDT, Doppler radar was tracking a strong thunderstorm near
Copperas Cove, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Killeen, Copperas Cove, Harker Heights, Fort Hood, Nolanville and
Salado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
central Texas.

LAT...LON 3095 9786 3103 9791 3107 9791 3112 9794
      3115 9794 3117 9754 3090 9756
TIME...MOT...LOC 0835Z 276DEG 17KT 3106 9787

05
Local storm report, Apr 11, 3:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HAIL             NORTH RICHLAND HILLS    32.83N  97.25W
04/11/2017  E0.75 INCH       TARRANT            TX   NWS EMPLOYEE
Local storm report, Apr 11, 3:41 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     HAIL             NORTH RICHLAND HILLS    32.83N  97.25W
04/11/2017  E1.00 INCH       TARRANT            TX   PUBLIC
Local storm report, Apr 11, 4:14 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     HAIL             KILLEEN                 31.13N  97.73W
04/11/2017  E1.00 INCH       BELL               TX   PUBLIC

            NEAR THE INTERSECTION OF 190 AND 195
Local storm report, Apr 11, 4:31 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             MCKINNEY                33.20N  96.62W
04/11/2017  E0.75 INCH       COLLIN             TX   PUBLIC

            PENNY SIZE HAIL REPORT IN MCKINNEY
Local storm report, Apr 11, 4:37 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             CLLEBURNE               32.35N  97.40W
04/10/2017  E1.25 INCH       JOHNSON            TX   PUBLIC

            DELAYED REPORT: HALF DOLLAR SIZE HAIL REPORTED IN CLEBURNE VIA SOCIAL
            MEDIA

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:10 PM CDTRiver Flood WarningFWDHunt24 hr
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningFWDBosque42 min
Apr 10, 7:19 PM CDTFlash Flood WarningFWDHopkins, Hunt2 hr
Apr 10, 7:30 PM CDTSpecial Weather StatementFWDHill45 min
Apr 10, 7:38 PM CDTSpecial Weather StatementFWDAnderson52 min
Apr 10, 7:50 PM CDTFlash Flood WarningFWDBosque3 hr
Apr 10, 8:10 PM CDTSpecial Weather StatementFWDHill50 min
Apr 10, 8:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 10, 8:24 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan66 min
Apr 10, 8:59 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
Apr 10, 9:00 PM CDTFlash Flood WarningFWDHill, McLennan3 hr
Apr 10, 9:04 PM CDTSpecial Weather StatementFWDEllis41 min
Apr 10, 9:21 PM CDTAreal Flood AdvisoryFWDCoryell114 min
Apr 10, 9:27 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Apr 10, 9:57 PM CDTAreal Flood AdvisoryFWDHill, Limestone2 hr
Apr 10, 9:58 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan62 min
Apr 10, 10:01 PM CDTSpecial Weather StatementFWDBell44 min
Apr 10, 10:16 PM CDTSpecial Weather StatementFWDCollin44 min
Apr 10, 10:25 PM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan2 hr
Apr 10, 10:25 PM CDTTornado WarningFWDMcLennan35 min
Apr 10, 10:32 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Apr 10, 10:34 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone56 min
Apr 10, 10:35 PM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 10, 10:40 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 10, 10:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Apr 10, 10:58 PM CDTSevere Thunderstorm WarningFWDLimestone17 min
Apr 10, 10:59 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt61 min
Apr 10, 11:01 PM CDTAreal Flood AdvisoryFWDCoryell119 min
Apr 10, 11:07 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 10, 11:10 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 10, 11:15 PM CDTSevere Thunderstorm WarningFWDBell60 min
Apr 10, 11:23 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant67 min
Apr 10, 11:40 PM CDTSpecial Weather StatementFWDDelta65 min
Apr 10, 11:46 PM CDTAreal Flood AdvisoryFWDBosque119 min
Apr 10, 11:47 PM CDTSpecial Weather StatementFWDLimestone28 min
Apr 10, 11:52 PM CDTSpecial Weather StatementFWDDallas38 min
Apr 10, 11:56 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 11, 12:01 AM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 11, 12:02 AM CDTSpecial Weather StatementFWDFannin28 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Apr 11, 12:14 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 11, 12:19 AM CDTSpecial Weather StatementFWDNavarro26 min
Apr 11, 12:39 AM CDTSpecial Weather StatementFWDLeon36 min
Apr 11, 12:59 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson48 min
Apr 11, 1:06 AM CDTSpecial Weather StatementFWDBosque39 min
Apr 11, 1:12 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt33 min
Apr 11, 1:15 AM CDTSpecial Weather StatementFWDTarrant30 min
Apr 11, 1:22 AM CDTSpecial Weather StatementFWDLamar23 min
Apr 11, 1:43 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan3 hr
Apr 11, 1:43 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 1:46 AM CDTSpecial Weather StatementFWDDenton29 min
Apr 11, 1:50 AM CDTSpecial Weather StatementFWDDenton40 min
Apr 11, 1:56 AM CDTSevere Thunderstorm WarningFWDDenton34 min
Apr 11, 2:01 AM CDTAreal Flood AdvisoryFWDHill59 min
Apr 11, 2:04 AM CDTSevere Thunderstorm WarningFWDHood, Johnson30 min
Apr 11, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Apr 11, 2:13 AM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 11, 2:26 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
Apr 11, 2:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 11, 2:36 AM CDTSpecial Weather StatementFWDJohnson24 min
Apr 11, 2:43 AM CDTSpecial Weather StatementFWDRobertson32 min
Apr 11, 2:58 AM CDTSevere Thunderstorm WarningFWDTarrant34 min
Apr 11, 3:07 AM CDTSpecial Weather StatementFWDSomervell38 min
Apr 11, 3:10 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 11, 3:11 AM CDTAreal Flood AdvisoryFWDHill3 hr
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDLeon33 min
Apr 11, 3:29 AM CDTSpecial Weather StatementFWDTarrant46 min
Apr 11, 3:35 AM CDTSpecial Weather StatementFWDBell25 min
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLimestone58 hr
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLeon, Robertson6 days
Apr 11, 3:49 AM CDTSevere Thunderstorm WarningFWDBell56 min
Apr 11, 4:39 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan, Navarro3 hr
Apr 11, 4:56 AM CDTSpecial Weather StatementFWDJohnson34 min
Apr 11, 5:13 AM CDTFlash Flood WarningFWDBell, Coryell7 hr
Apr 11, 5:20 AM CDTTornado WarningFWDBell25 min
Apr 11, 6:06 AM CDTSpecial Weather StatementFWDErath24 min
Apr 11, 6:28 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 6:55 AM CDTSpecial Weather StatementFWDMilam35 min
Apr 11, 7:20 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 11, 7:44 AM CDTSpecial Weather StatementFWDJohnson31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.